# SDR IPXA2025021760600

- Difficulty date: February 9, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CREW DOOR UPPER CAMLATCH HAS GOUGE ON OUTER SURFACE. DOT 69/005. EL-69.  SURFACE HFEC PERFORMED ON MAIN CREW DOOR UPPER CAM LATCH BLENDED AREA. NO DEFECTS FOUND IAW NTM 51-00-21 T96525.
